MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RMN MEC AURORA POP 29MM STYLE 2 -SP302 30BX

C.R. BARD, INC. (COVINGTON) -1018233 RMN MEC AURORA POP 29MM STYLE 2 -SP302 30BX
Catalog Number SP302
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sheaths were very sticky and hard to remove.
 
Event or Problem Description
It was reported that the sheaths were very sticky and hard to remove.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the sample noted no obvious defects.An adhesive peel test was performed, the samples were cut (0.7055", 0.6905") to the required width (0.70" +/- 0.05 ").Adhesive peel strength (1.0605 lbf, 0.9542 lbf) was found to be within specification (0.60-2.10lbf).Although the reported event was unconfirmed, a potential failure mode could be ¿too high viscosity¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "fitting the sheath: the sheath is a strapless penile sheath: it has an adhesive coating inside to ensure a safe and simple procedure for fitting.If necessary trim pubic hair clean and dry pubic area.Remove sheath from its wrapping.Place rolled end over the end of the penis, leaving a small space between the end of the penis and the cup of the sheath if uncircumcised, do not retract the foreskin but allow it to remain over the glans.Avoid contact between the adhesive and the glans.Slowly unroll the sheath along the shaft of the penis, then gently squeeze the shad around the penis to ensure even adhesion.Try to avoid leaving a rolled 'collar' of sheath around the base of the penis.Finally, connect the urine collection bag.Always check that the connections are secure before use.Wear time will vary from user to user.It is recommended that a sheath b changed every 24 hours for reasons of hygiene.To remove : the sheath may be removed by gently tolling it off the penis.Avoid simply lulling the sheath off.Removing the sheath whilst having a bath or shower may increase comfort.Do not use on irritated or compromised skin.Discontinue use if irritation occurs.".
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the sample noted no obvious defects.An adhesive peel test was performed, the samples were cut (0.7055", 0.6905") to the required width (1.00" +/- 0.05 ").Adhesive peel strength (1.0605 lbf, 0.9542 lbf) was found to be within specification (0.60-2.10lbf).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "fitting the sheath: the sheath is a strapless penile sheath: it has an adhesive coating inside to ensure a safe and simple procedure for fitting.If necessary trim pubic hair clean and dry pubic area remove sheath from its wrapping place rolled end over the end of the penis, leaving a small space between the end of the penis and the cup of the sheath if uncircumcised, do not retract the foreskin but allow it to remain over the glans.Avoid contact between the adhesive and the glans.Slowly unroll the sheath along the shaft of the penis, then gently squeeze the shad around the penis to ensure even adhesion.Try to avoid leaving a rolled 'collar' of sheath around the base of the penis.Finally, connect the urine collection bag.Always check that the connections are secure before use.Wear time will vary from user to user.It is recommended that a sheath b changed every 24 hours for reasons of hygiene.To remove : the sheath may be removed by gently tolling it off the penis.Avoid simply lulling the sheath off.Removing the sheath whilst having a bath or shower may increase comfort.Do not use on irritated or compromised skin.Discontinue use if irritation occurs.".
 
Event or Problem Description
It was reported that the sheaths were very sticky and hard to remove.

Brand Name
RMN MEC AURORA POP 29MM STYLE 2 -SP302 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8033286
Report Number1018233-2018-05166
Device Sequence Number13834351
Product Code NNX
UDI-Device Identifier00801741071973
UDI-Public(01)00801741071973
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberSP302
Device Lot NumberJUBP1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/28/2018
08/27/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/20/2018
09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1